# SDR 05FDEA02390

- Difficulty date: August 11, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 46,432 hours, 11,291 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Cover
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR, DURING REPLACE, FORWARD AND UPPER COVER ASSEMBLY FOUND EXTRA FASTENER HOLES ON THE DOOR OUTER SKIN.  LEFT HAND MAIN LANDING GEAR DOOR OUTER SKIN EXTRA FASTENER HOLES   AREA REPAIR   CARRIED OUT AS PER SRM 52-00-01 FIGURE 7 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2  -100.
